Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thenew

new perecription from my derm.???

I have been using natures cure and i think my skin has been getting better but i still wake up with like 2-3 pimples some times which actually isnt that bad for me because my acne has been severe at times.. I also take the natures cure pills

now my derm put me on tazorac at night (30 minutes after shower when my skin is completely dry) and then Klaron in the morning... does anyone have any experience or know the effects of Tazorac or Klaron... i heard it causes an initial break out i hope not,

also can i take the natures cure pills while I use the Tazorac and Klaron

Any help would be greatly appreciated thanks soo much

Share this post


Link to post
Share on other sites

The nature's cure pills I highly doubt will effect your medication. I tried them pills once upon a time, but they didn't do anything for me.

Some people expierence innitial breakouts with various medications. It really depends on the indivicual and whether you got any micocomedones that are beneath the surface of your skin waiting to come out. There's a chance that you will have an initial breakout, but in order to clear sometimes you gotta go weather the breakout.

Share this post


Link to post
Share on other sites

I am not sure about Klaron, but Tazorac has not had any side effects with my skin thus far. My skin was VERY dry and sensitive for the first two weeks -- but after those two weeks, things started to feel better. Make sure to use a really good soap - or maybe some aleo vera gel for your skin to soothe it when things get painful. Best of luck! We are in this together! (I only started treatment with Tazorac three weeks ago)

I have been using natures cure and i think my skin has been getting better but i still wake up with like 2-3 pimples some times which actually isnt that bad for me because my acne has been severe at times.. I also take the natures cure pills

now my derm put me on tazorac at night (30 minutes after shower when my skin is completely dry) and then  Klaron in the morning... does anyone have any experience or know the effects of Tazorac or Klaron... i heard it causes an initial break out i hope not,

also can i take the natures cure pills while I  use the  Tazorac and Klaron

Any help would be greatly appreciated thanks soo much

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×